Intro 
Species 
Specimens 
Distribution 
Checklist 
Sources 
Log in 

Porifera taxon details

Xenospongia Gray, 1858

171011  (urn:lsid:marinespecies.org:taxname:171011)

accepted
Genus
marine, brackish, fresh, terrestrial
recent only
feminine
Gray, J.E. (1858). Description of a new genus of sponge (<i>Xenospongia</i>) from Torres Strait. <em>Proceedings of the Zoological Society of London.</em> 1858: 229-230, pl. 12.
page(s): 229 [details]  OpenAccess publication 
de Voogd, N.J.; Alvarez, B.; Boury-Esnault, N.; Carballo, J.L.; Cárdenas, P.; Díaz, M.-C.; Dohrmann, M.; Downey, R.; Hajdu, E.; Hooper, J.N.A.; Kelly, M.; Klautau, M.; Manconi, R.; Morrow, C.C. Pisera, A.B.; Ríos, P.; Rützler, K.; Schönberg, C.; Vacelet, J.; van Soest, R.W.M. (2021). World Porifera Database. Xenospongia Gray, 1858. Accessed at: http://marinespecies.org/porifera/porifera.php?p=taxdetails&id=171011 on 2021-10-16
Date
action
by
2005-07-10 18:05:41Z
created
db_admin
2009-07-28 06:30:21Z
changed
2019-09-22 12:34:05Z
changed
2020-12-16 10:32:25Z
changed

original description Gray, J.E. (1858). Description of a new genus of sponge (<i>Xenospongia</i>) from Torres Strait. <em>Proceedings of the Zoological Society of London.</em> 1858: 229-230, pl. 12.
page(s): 229 [details]  OpenAccess publication 

basis of record Sarà, M. (2002 [2004]). Family Tethyidae Gray, 1848. Pp. 245-265. <i>In:</i> Hooper, J.N.A. & Van Soest, R.W.M. (2002 [2004]). <i>Systema Porifera – A Guide to the Classification of Sponges.</i>(2 volumes). Kluwer Academic/Plenum, New York, 1708 + xvliii. ISBN 978-1-4615-0747-5 (eBook electronic version).
page(s): 264-265 [details]  Available for editors  PDF available [request] 

basis of record Sarà, M. (2002). Family Tethyidae Gray, 1848. Pp. 245-267. <i>In</i>: Hooper, J.N.A. & Van Soest, R.W.M. (2002). <i> Systema Porifera – A Guide to the Classification of Sponges.</i> (2 volumes). Kluwer Academic/Plenum, New York, 1708 + xvliii. ISBN 0-306-47260-0 (printed version).
page(s): 264-265 [details]  Full text PDF 

additional source Burton, M. (1924). A revision of the sponge family Donatiidae. <em>Proceedings of the Zoological Society of London.</em> 1924 (part 4): 1033-1045, pl. 1. [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 


Website and databases developed and hosted by VLIZ · Page generated 2021-10-16 · contact: Nicole de Voogd